# SDR AT0700001

- Difficulty date: May 16, 2006
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Engine: Rroyce BR700715A130
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Vent  Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VENT BOX AND ANGLE SUPPORT ARE CRACKED.  STOP DRILL THE CRACK AT RT VENT BOX IAW SRM 51-00-07.  PERFORMED A HFEC INSP OF THE STOP DRILLED HOLE. IAW NDTSPM 06-10-01.001, NO CRACK FOUND EXTENDING BEYOND STOP DRILLED HOLE  INSTALLED REPAIR AS RT VENT BOX DRAIN PAN IAW T/C 17-5320-2023   REMOVED AND REPLACED ANGLES ON RT SIDE VENT BOX IAW SRM 51-41-05 MAT USED 7075 T6 .090 PN 017523.
